# SDR DALA2023020901038

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 93,924 hours, 24,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 EMERGENCY LIGHTS INOP ON SEAT ROWS 2,3,4. CORRECTIVE ACTION: INSPECTED AND FOUND LOOSE CONNECTOR @ 2C RECONNECTED EMERGENCY LIGHTS WORK. (9901369)
